# SDR DALA2023091107385

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 61,296 hours, 43,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PC POWER SYSTEM OPERATIONAL TEST AT EMERGENCY EXITS; SEAT RH AND LH WAS FOUND TURNED OFF. STATUS LEDS (GREEN LIGHT) OF MOUNTED OUTLED UNID (OU) AT PASSENGER SEAT ROW 20 LH. SUMMARY OF NRC 00195: MOUNTED OUTLED UNID (OU) AT PASSENGER SEAT ROW 20 LH WAS INSTALLED CORRECTLY PER B717-200 AMM 24-55-03. TEST OK. ASSOCIATED AA 5310-01436 ADDED FOR AC 9507. (LP #2957009)
